Just a quick note to say hi!
Thanks altho I am getting myself ready for being told that my HBV DNA has maybe increased to 9 million. I can't see why it would I mean it seems like an awful lot to increase by in just a few weeks but I guess it maybe does go up that fast???!! I am praying that the receptionist is just extremely thick and has got it wrong but I am thinking that it's probably just time for me to face that I am now chronic. Then again if it has gone from 14000 to 9.0 in just a few weeks that seems kinda unlikely too. I am so very weary of this whole waiting game now. It's been nearly 9 months now of waiting to see what happens and it's driving me nuts. I know the pills will deal with it it's just that I kinda had hopes pinned on clearing this. But then who doesn't? lol
I'm not sure 8.5 million is that high is it? Some folk are in the 100,000000s. Thats what my doc said last week. Your meds will def take that down tho. Are your other levels raised also like your AST and ALT? Or is that what ur doc means, as in, he would expect them to be raised and they are not? It's all very confusing isn't it? So you go back on 5th, well at least you get to see him quickly unlike here on NHS. So then the aim for you is to get your HBVDNA down and to get that HBe antigen turned to a negative and then the antibody to it will apppear. The pills will sort it out. Yeah it would be lovely to go have a pint but I can't imagine I will ever sip a Harvey Wallbanger ever again...boohoo.
Well I can see why he might want to do his own blood tests. So am I right in thinking then that your liver enzyme counts are all normal as in AST ALT Biluribin etc? But that the HBV DNA is high? I think that's quite normal and that it's only a matter of time til the drugs take your HBV DNA down. It will probably move fast too.
I think you prolly are 'tired' as a result of both virus and stress. I have felt crappy since taking these drugs and as StevenNyer commented to me the othr day I will have read the side effects and wham bam there they are in my body! My doc (GP) did tell me that some of those pills are able to reduce white blood platelet count and that this in turn can make you much more susceptible to colds and flus etc.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.